# SDR AUS20020055

- Difficulty date: January 30, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E, A

## Discrepancy

(AUS) NR 1 ENGINE LOST POWER. OIL PRESSURE AND QUANTITY ALSO FELL. INVESTIGATION FOUND METAL IN THE SCAVENGE FILTER ON THE GEARBOX AND MASTER CHIP DETECTORS.
